# SDR CHQA20120911349

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 26,822 hours, 21,934 cycles
- Engine: Allsn AE3007A
- Engine time: 28,715 hours, 22,558 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A PERMANENT REPAIR ON RUDDER II FASTENER WAS COMPLETED IN ACCORDANCE WITH ETD 2012-145-01759A.  PART INFORMATION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
